Alert archive / New Mexico / Wind Advisories in 2008
Wind Advisory 45, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Oct 12, 2008, 5:06 AM MDT. It took effect at Oct 12, 2008, 9:00 AM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2008, 5:06 AM MDT (11:06 UTC)
- In effect from
- Oct 12, 2008, 9:00 AM MDT
- Expired
- Oct 12, 2008, 7:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 121106 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 506 AM MDT SUN OCT 12 2008 ...MORE STRONG GUSTY WINDS TODAY... .STRONG WINDS ALOFT MIXING DOWN TO THE SURFACE...COMBINED WITH A SIGNIFICANT SURFACE PRESSURE DIFFERENCE ACROSS THE AREA...WILL KEEP SURFACE WINDS STRONG AND GUSTY TODAY. THEY WILL BEGIN TO DIMINISH BEFORE SUNSET. NMZ004>007-121800- /O.NEW.KABQ.WI.Y.0045.081012T1500Z-081013T0100Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON 506 AM MDT SUN OCT 12 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MDT THIS EVENING. SOUTH AND SOUTHWEST WINDS OF 25 TO NEAR 40 MPH WITH GUSTS BETWEEN 45 AND 55 MPH WILL BLOW MUCH OF THE DAY TODAY. THE STRONGEST WIND SPEEDS ARE EXPECTED FROM THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS EASTWARD ACROSS THE NORTHEAST HIGHLANDS AND FAR NORTHEAST PLAINS. EAST TO WEST AND SOUTHEAST TO NORTHWEST ORIENTED ROADS WILL BE MOST IMPACTED BY CROSS WINDS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 43/52
2 follow-up statements
000 WWUS75 KABQ 121644 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1044 AM MDT SUN OCT 12 2008 ...MORE STRONG GUSTY WINDS THIS AFTERNOON... .STRONG WINDS ALOFT COMBINED WITH SURFACE LOW PRESSURE OVER SOUTHEAST COLORADO WILL CREATE STRONG GUSTY WINDS OVER THE NORTHEAST PLAINS THIS AFTERNOON. WINDS WILL GRADUALLY DIMINISH AROUND SUNSET. NMZ004>007-122200- /O.CON.KABQ.WI.Y.0045.000000T0000Z-081013T0100Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON 1044 AM MDT SUN OCT 12 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. SOUTH SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS UP 45 MPH WILL CONTINUE INTO LATE THIS AFTERNOON OVER THE NORTHEAST PLAINS. THE STRONGEST WIND SPEEDS ARE EXPECTED FROM THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS EASTWARD ACROSS THE NORTHEAST HIGHLANDS AND FAR NORTHEAST PLAINS. STRONG CROSS WINDS WILL AFFECT EAST TO WEST ORIENTED ROADWAYS SUCH AS HIGHWAYS 64...56...AND 104. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ001-003-122200- /O.NEW.KABQ.FZ.A.0001.081013T0800Z-081013T1500Z/ NORTHWEST PLATEAU-UPPER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...FARMINGTON...ESPANOLA 1044 AM MDT SUN OCT 12 2008 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MID MORNING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. CLEAR SKIES...LIGHT WINDS...AND VERY DRY AIR MOVING INTO THE REGION THIS EVENING WILL ALLOW TEMPERATURES TO TUMBLE QUICKLY AFTER DARK. FREEZING TEMPERATURES ARE LIKELY ACROSS THE NORTHWEST PLATEAU AND PORTIONS OF THE UPPER RIO GRANDE VALLEY OVERNIGHT. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH TENDER OUTDOOR VEGETATION SHOULD TAKE NECESSARY PRECAUTIONS TO PROTECT PLANTS FROM FREEZING TEMPERATURES. $$ GUYER
000 WWUS75 KABQ 122104 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 304 PM MDT SUN OCT 12 2008 ...MORE STRONG GUSTY WINDS THIS EVENING THEN COLD TEMPERATURES OVER THE NORTH AND WEST... .STRONG WINDS ALOFT COMBINED WITH SURFACE LOW PRESSURE OVER SOUTHEAST COLORADO WILL CONTINUE TO CREATE STRONG GUSTY WINDS OVER THE NORTHEAST PLAINS INTO EARLY THIS EVENING. WINDS WILL GRADUALLY DIMINISH AROUND SUNSET. VERY DRY AIR...CALM WINDS...AND CLEAR SKIES OVER THE NORTHWEST PLATEAU AND UPPER RIO GRANDE VALLEY WILL ALLOW FOR SUB-FREEZING TEMPERATURES OVERNIGHT. NMZ001-130100- /O.UPG.KABQ.FZ.A.0001.081013T0800Z-081013T1500Z/ /O.NEW.KABQ.HZ.W.0001.081013T0800Z-081013T1500Z/ NORTHWEST PLATEAU- INCLUDING THE CITY OF...FARMINGTON 304 PM MDT SUN OCT 12 2008 ...HARD FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. CLEAR SKIES...LIGHT WINDS...AND VERY DRY AIR MOVING INTO THE REGION THIS EVENING WILL ALLOW TEMPERATURES TO TUMBLE QUICKLY AFTER DARK. LOW TEMPERATURES BY DAYBREAK MONDAY WILL RANGE FROM 23 TO 28 DEGREES ACROSS MUCH OF THE NORTHWEST PLATEAU. REMEMBER...A HARD FREEZE WARNING MEANS SEVERAL HOURS OF FREEZING TEMPERATURES AND LOW TEMPERATURES 28 DEGREES OR COLDER ARE IMMINENT OR HIGHLY LIKELY. THOSE WITH TENDER OUTDOOR VEGETATION SHOULD TAKE THE NECESSARY PRECAUTIONS TO PROTECT PLANTS FROM SUB-FREEZING TEMPERATURES. $$ NMZ003-130100- /O.UPG.KABQ.FZ.A.0001.081013T0800Z-081013T1500Z/ /O.NEW.KABQ.FZ.W.0002.081013T0800Z-081013T1500Z/ UPPER RIO GRANDE VALLEY- INCLUDING THE CITY OF...ESPANOLA 304 PM MDT SUN OCT 12 2008 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. CLEAR SKIES...LIGHT WINDS...AND VERY DRY AIR MOVING INTO THE REGION THIS EVENING WILL ALLOW TEMPERATURES TO TUMBLE QUICKLY AFTER DARK. LOW TEMPERATURES BY DAYBREAK MONDAY WILL RANGE FROM 29 TO 32 DEGREES ACROSS PORTIONS OF THE UPPER RIO GRANDE VALLEY. THE MAIN AREA OF CONCERN IS FROM ESPANOLA NORTH TO ALCALDE. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THOSE WITH TENDER OUTDOOR VEGETATION SHOULD TAKE THE NECESSARY PRECAUTIONS TO PROTECT PLAINS FROM FREEZING TEMPERATURES. $$ NMZ004>007-130100- /O.CON.KABQ.WI.Y.0045.000000T0000Z-081013T0100Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON 304 PM MDT SUN OCT 12 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP 45 MPH WILL CONTINUE INTO EARLY THIS EVENING OVER THE NORTHEAST PLAINS. THE STRONGEST WIND SPEEDS ARE EXPECTED FROM THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS EASTWARD ACROSS THE NORTHEAST HIGHLANDS AND FAR NORTHEAST PLAINS. STRONG CROSS WINDS WILL AFFECT EAST TO WEST ORIENTED ROADWAYS SUCH AS HIGHWAYS 64...56...AND 104. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ GUYER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 12, 3:17 AM MDT, 1 hour 49 minutes earlier.
Area forecast discussion, Oct 12, 3:17 AM MDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 AM MDT SUN OCT 12 2008 .DISCUSSION... STILL A LOT TO CONSIDER FOR THIS FCST PACKAGE...BUT WITH EARLIER GRIDS UPDATE AND TOR WATCH PLUS SHOWERS AND STORMS ACROS E HALF FCST AREA...AM RUNNING A LITTLE LATE. HIGHLIGHTS THIS PACKAGE ARE ONCE AGAIN A RISK OF LOCALLY SVR STORMS ROUGHLY E QUARTER OF NM TODAY AND POSSIBLY INTO THIS EVENING...WIND ADVISORY NE WHICH MAY HAVE TO BE MONITORED FOR EXPANSION...WHETHER FREEZING TEMPS LATE TONIGHT IN NW PLATEAU WILL OCCUR OVER LARGE ENOUGH AREA AND FOR LONG ENOUGH DURATION TO WARRANT FRZ ADVISORY ISSUANCE. ALSO HOW FAR THE PACIFIC COLD FRONT WILL ADVANCE AFTER HAVING APPARENTLY JUST REACHED KABQ VICINITY AS OF THIS WRITING...OR IS IT A PREFRONTAL TROUGH. AND THESE ARE JUST THE BIGGER HIGHLIGHTS. DO PRETTY MUCH AGREE WITH SPC THAT ANOTHER ROUND OF AT LEAST ISOLATED SVR STORMS POSSIBLE AS INDICATED IN THEIR DAY 1 GRAPHIC. HAVE BEEFED UP WX WORDING THERE AS A RESULT. WHILE WIND FIELD ALOFT WILL HAVE RELAXED SLIGHTLY TODAY...STILL SHOULD BE SUFFICIENT TO HELP VENT UPDRAFTS. ALSO DRY MID LEVEL PUNCH TO BE FARTHER E...NEARER THE SFC CONVERGENCE AND MAY HELP THE DYNAMIC MIX A BIT. AS FOR FREEZE ADVISORY POTENTIAL...AM STILL A LITTLE CONCERNED ABOUT WHETHER SOME CLOUDS MAY HANG BACK ON OCCASION THERE TONIGHT. DESPITE SFC DEWPOINT PLUNGE THERE IS STILL SOME CLOUDINESS THERE EARLY THIS MORNING INDICATING SOME MOISTURE AND WEAK LIFT ONGOING AND WITH TROUGH AXIS SHARPENING UP LATER TONIGHT INTO MON TO W OF KFMN AM WONDERING JUST HOW CLEAR THEY WILL BE TONIGHT DESPITE THE MODELS INSISTENCE OF DRY SLOT CONTINUING IN PLACE OVER THE WEST. WILL HOLD OF ON ADVISORY THERE FOR NOW...BUT MAY ISSUE SPS ABOUT THE CHILL THERE BEFORE END OF SHIFT. FEEL PACIFIC FRONT WILL MAKE LITTLE SIGNIFICANT HEADWAY E TODAY...MAY EVEN ONLY MAKE IT TO CENTRAL MTN CHAIN. WITH ENOUGH DRYING LIKELY IN PLACE ACROSS CENTRAL NM IN VCNTY OF FRONT...EXPECTING SIGNIFICANTLY LOWER POPS TODAY MOST OF THIS AREA. BUT ISOLATED TO LOCALLY SCATTERED INSTABILITY SHOWERS OR STORMS A POSSIBILITY WITH THE CYCLONIC CIRCULATION STILL IN PLACE...DECENT ENOUGH H5 TO H7 LAPSE RATES AND THE MOISTURE GRADIENT/SFC BOUNDARY STILL CLOSE ENOUGH TO AID MINIMAL TO MODERATE HEATING FOR SHOWER DVLPMT. NO TIME TO DISCUSS BACK DOOR FRONT COMING IN NEXT 24 TO 48 HRS OR SO...SEE FIRE WX DISCUSSION. TIME LONG SINCE UP...GOTTA GO. 43 && .AVIATION... SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EARLY MORNING OVER THE EAST CENTRAL TO SOUTHEASTERN PLAINS WHERE MVFR CIGS WILL PREVAIL IN SOME LOCALES. ACTIVITY WILL BE MORE ISOLATED OVER NORTHERN MOUNTAINS EASTWARD INTO THE NORTHEASTERN PLAINS...BUT A FEW LOCALIZED MVFR CIGS WILL BE POSSIBLE ALONG WITH MOUNTAIN OBSCURATIONS. GUSTY WINDS THIS AFTERNOON WILL BE STRONGEST OVER SANGRE DE CRISTOS AND INTO PORTIONS OF THE NORTHEAST HIGHLANDS WHERE GUSTS UP TO 35 AND 45 KT WILL BE POSSIBLE. 52 NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER... STRONG UPPER LEVEL LOW WILL CONTINUE TO IMPACT NORTHERN AND CENTRAL NEW MEXICO THROUGH THE FIRST PART OF THE WORK WEEK KEEPING A SHARP CONTRAST IN WEATHER AND HUMIDITIES OVER THE STATE. FOR SUNDAY A DRAMATIC DRYING TREND WILL OCCUR OVER THE NORTHWESTERN THIRD OF THE STATE WHERE DEWPOINTS WILL DROP AND THUS RELATIVE HUMIDITIES WILL DECLINE INTO THE TEENS. IN THE EASTERN HALF OF THE STATE SHOWERS AND THUNDERSTORMS WILL WORK THEIR WAY NORTHEASTWARD INTO TEXAS KEEPING BREEZY CONDITIONS...YET CLOUDY AND RATHER DAMP CONDITIONS. A STRONG BACK DOOR FRONT WILL ENTER THE EASTERN PLAINS MONDAY AND INTO MONDAY NIGHT WITH THE NORTHWESTERN HALF OF THE STATE REMAINING DRY WITH LOW DAYTIME HUMIDITIES. SHOWERS WILL CONTINUE TO FAVOR THE EASTERN PLAINS NEAR AND BEHIND THE FRONT BEFORE IT SPILL THROUGH CENTRAL GAPS BY TUESDAY MORNING. THE FINAL PIECE OF UPPER LEVEL ENERGY ASSOCIATED WITH THE LOW PRESSURE SYSTEM WILL THEN SWING ACROSS THE FORECAST AREA LATE TUESDAY ALLOWING A MORE GENERIC WESTERLY FLOW ALOFT AND A SHUTTING DOWN OF PRECIPITATION. 52 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 63 29 61 31 / 5 5 5 5 GALLUP.......................... 59 23 58 23 / 5 5 0 5 GRANTS.......................... 64 27 61 27 / 20 5 5 5 GLENWOOD........................ 68 39 69 40 / 20 5 5 10 CHAMA........................... 54 27 49 27 / 30 10 10 10 LOS ALAMOS...................... 62 41 58 39 / 40 20 20 20 RED RIVER....................... 59 30 50 30 / 50 30 20 20 TAOS............................ 63 38 55 33 / 50 20 20 20 SANTA FE........................ 64 42 62 41 / 50 20 20 20 SANTA FE AIRPORT................ 67 43 65 36 / 50 20 20 20 ESPANOLA........................ 69 42 66 37 / 40 20 20 20 ALBUQUERQUE HEIGHTS............. 71 50 70 44 / 30 10 10 20 ALBUQUERQUE VALLEY.............. 73 47 72 45 / 30 10 10 20 ALBUQUERQUE FOOTHILLS........... 68 47 67 39 / 30 10 10 20 ALBUQUERQUE WEST MESA........... 72 47 70 41 / 30 10 10 20 SOCORRO......................... 75 46 70 42 / 30 10 10 10 SANDIA PARK/CEDAR CREST......... 66 39 65 41 / 40 10 10 20 MORIARTY/ESTANCIA............... 68 42 63 36 / 40 20 10 20 CARRIZOZO....................... 73 49 63 42 / 40 20 20 20 RUIDOSO......................... 64 43 60 41 / 40 20 20 20 RATON........................... 69 43 52 34 / 40 30 30 30 LAS VEGAS....................... 66 45 55 35 / 40 20 30 30 ROY............................. 71 45 54 34 / 50 20 30 30 CLAYTON......................... 74 45 51 37 / 60 50 40 40 SANTA ROSA...................... 77 51 59 42 / 40 20 30 40 TUCUMCARI....................... 76 54 60 43 / 60 30 40 40 FORT SUMNER..................... 77 54 62 44 / 60 30 30 40 CLOVIS.......................... 74 53 62 43 / 60 40 40 40 PORTALES........................ 76 55 64 46 / 60 40 30 40 ROSWELL......................... 78 59 71 49 / 50 20 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ004-005. && 43/52
Hazardous weather outlook, Oct 11, 7:25 PM MDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 725 PM MDT SAT OCT 11 2008 UPDATE TO EXPAND SEVERE THUNDERSTORM RISK AREA. NMZ001>021-026-121200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 725 PM MDT SAT OCT 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TONIGHT THE POTENTIAL EXISTS FOR A FEW SEVERE THUNDERSTORMS OVER MOST OF THE EASTERN THIRD OF NEW MEXICO UNTIL AROUND 1 AM. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE. SOUTH AND SOUTHWEST WINDS WILL CONTINUE TO BLOW AT 20 TO 35 MPH WITH GUSTS TO AROUND 50 OR 55 MPH THROUGH THE LATE EVENING HOURS AND OVERNIGHT HOURS ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY AFTERNOON AND EARLY EVENING ACROSS THE COUNTIES BORDERING TEXAS. THE GREATEST THREATS ARE DAMAGING WIND AND HAIL. THERE IS A GOOD CHANCE OF A SIGNIFICANT FROST OR FREEZE AS EARLY AS LATE SUNDAY OR MONDAY NIGHT ACROSS THE NORTHWEST QUARTER TO THIRD OF THE STATE...BUT THERE IS SOME UNCERTAINTY AS TO WHETHER CLOUDS AND WINDS WILL DIMINISH ENOUGH TO ALLOW WIDESPREAD SUBFREEZING TEMPERATURES. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD STAY TUNED TO THE LATEST WEATHER STATEMENTS...FORECASTS...WATCHES AND WARNINGS. TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE OR LOCAL LAW ENFORCEMENT.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 6:27 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 33 min |
| Oct 11, 6:40 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 35 min |
| Oct 11, 7:05 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora, San Miguel | 55 min |
| Oct 11, 8:26 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 34 min |
| Oct 11, 8:41 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 48 min |
| Oct 11, 8:59 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 46 min |
| Oct 12, 10:44 AM MDT | Freeze Watch | ABQ | 4 hr | |
| Oct 12, 3:04 PM MDT | Freeze Warning | ABQ | 18 hr | |
| Oct 12, 3:04 PM MDT | Hard Freeze Warning | ABQ | 18 hr |
Nearby
Wind Advisories in New Mexico, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.